# SDR AALA202405173783

- Difficulty date: May 14, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,734 hours, 38,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: FR22166
- Condition: Inoperative
- Location: Pax Door
- Part time: 29,194 hours, 17,409 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DO NOT PASS TEST DOOR DAMPER DAMPING FUNCTION IN PASSENGER CREWDOOR 831 AT FWD GALLEY AREA. REPLACED DAMPER OF THE PASSENGER/CREW DOOR 831 IAW AMM 52-11-14-000-001-B AND AMM  52-11-14-400-001-B. AT FWD GALLEY AREA. REFERTO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
